# SDR AALA201801049009

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 53,147 hours, 25,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE AT FOWARD FLIGHT ATTENDANT STATION.  MAINTENANCE REPLACED THE BATTERY AND PERFORMED A SUCCESSFUL OPS CHECK IAW AMM 25-65-00.
